Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Recent readings on yeast and some association with thyroid—I think esp
      hypo make me wonder …….has anyone ever taken acidopholus and felt a lot better????? (unfortunately i cant get myself to eat yogurt- would buy the frozen kind but my kids would go through a gallon a day-at least!) Most of us think of vaginal yeast infec but i do believe that hypo can cause intestinal yeast overload????? Any ideas or comments on this??????

      Anonymous
        Post count: 93172

        I have found capsules containing acidopholus and another intestinal health fauna at healthfood stores. They need to be refrigerated. I’ve been taking them for about a year. As I listen about the bowel problems which can result from this condition, I don’t seem to be experiencing them. Maybe those little critters are helping.

        Anonymous
          Post count: 93172

          You can buy acidopholus (sp?) in capsules at any health food store or supermarket. I took the ones made by Shifft (sp?) many years ago.
          I have read that this bacteria help to keep the immune system healthy. I don’t take them any more because I do like yougurt.
          Good luck,
          Denise E.

          Anonymous
            Post count: 93172

            When I called this morning, I told them that I was completely out of medication (usually my Dr. calls me immediately after my blood work to tell me the levels, adjust accordingly and call in a new prescription; however; he was unavailable today). The medical technician just called me and told me that I “would not die if I missed a dose or two” and that I would have to wait. Of course, I yelled at him, he “found” my Dr., called me back and said my Dr. told him to call in a prescription for 1.25mg of Synthroid. I told the technician that I’ve already been on 1.25 and it had to be adjusted and that I did not take Synthroid, I took Levoxyl. He yelled at me and said he did all he could do for me. I have no idea who this person is, but I am definitely not happy, am very frustrated and want to cry my eyes out. I do not know what I would do without this website and bulletin board. Thank you.

            Anonymous
              Post count: 93172

              I am so sorry this has been so hard on you — as if we need MORE troubles at a time like this, right? You need to give yourself points for continuing to push for what you need, even while you’re feeling so awful. I’m not sure if the difference between Levoxyl and Synthroid would be a bad thing — the active ingredient is the same, so likely that would hold you over at least until you can get the “final official word” from the doctor. As far as the dose not being correct, well that’s a tough one, but at least if you’re getting SOME, your levels won’t go up and down and muddy the waters as you go on trying to adjust them to perfection.

              I wish you luck as you straighten this out, and you know what? If you feel like crying your eyes out, just DO IT. Sometimes it’s kind of exactly what we need. :-)

              We’re here for you, just a click away. Keep us updated!

              -Ski
              NGDF Assistant Online Facilitator

              Anonymous
                Post count: 93172

                personally – if my doctor did that, I would either make a specific appt due to an emergency or just go down and try to talk to him quickly between appts. Another suggestion is to have to tell the office staff that you need to talk to the doctor directly (not the technician or assistants).

                If these suggestions don’t work, need a new doctor.

                If the tech probably doesn’t realize the necessity levoxyl is to our health and you don’t hear from the DOCTOR, time for a new doctor. (personal opinions here)

                Good Luck!!

                – Cheryl (kiddo)

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.